# SDR DL72S972573

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT BOX CORRODED STRINGER 152, BETWEEN STA 720B AND 720C.  REMOVED LIGHT BOX FOR ACCESS, REMOVED CORROSION PER 51-10-6 NOT WITHIN ALLOWABLE LIMITS PER SRM 53-30-1 FIG 7.  COMPLETED FABRICATING REPAIR DOUBLER PER SRM 53-30-3 FIG 22 T AND P PER PS 900-2 NR 5.  INSTALLED DOUBLER PER SRM 53-30-3.  INSTALLED LIGHT BOX.
